Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Should Zifi and Ondem be continued in child suffering from smelly motion?

DOCTOR OF THE MONTH - Feb 2013
Feb 2013
User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 2002
Answered : 3176 Questions
Question
Hai.my son is 2year10month old n he is suffering from loose mostion from past 6 days i went to doc he gave med ZIFI50 N ONDEM for vimiting now vomiting is undercontrol but mostion he is doing 4times in day n smelling.what to do can i continue with same med for next 3more day . Thank u.
Posted Thu, 2 Jan 2014 in Child Health
 
 
Answered by Dr. E Venkata Ramana 14 minutes later
Brief Answer: Continue same medication. Add probiotic, zinc,ORS. Detailed Answer: Hi XXXXX XXXXXXX Thank you for your query on Healthcare Magic. Loose motions will take time of 3 to 5 days with antibiotic to subside. If there are no vomitings, you can stop ondem. In addition to the antibiotic(Zifi), I suggest you to give oral probiotic and oral zinc preparation with the advice of doctor which will help to restore normal gut homeostasis and decrease the water content of stools. And keep on giving sips of oral rehydration solutions (ORS) such as Pedialyte to prevent and maintain hydration of the child. Monitor the hydration status of the child. Therefore I suggest you to add oral probiotic, zinc, and ORS in addition to the antibiotic. Hope I have answered your query, if you have any clarification please let me know. Regards.
Above answer was peer-reviewed by
 
Follow-up: Should Zifi and Ondem be continued in child suffering from smelly motion? 21 minutes later
Can u please clear about probiotic is there any name of tht med?like yakul or what to say in med store then he can give me rite one. N how many times i can ask u my follow up qst n how to find u again.
 
 
Answered by Dr. E Venkata Ramana 27 minutes later
Brief Answer: you can take econorm or sporlac with prescription. Detailed Answer: Hi XXXXX XXXXXXX Thank you for getting back. I usually suggest oral probiotic such as econorm or sporlac XXXXXXX This XXXXXXX has to be mixed in 5 to 10 ml of water and to be given orally. The dose is one XXXXXXX in the morning and one XXXXXXX in the evening for 3 to 5 days. For oral zinc preparation, I usually suggest Z & D drops, 1ml once daily for 2 weeks. As these are prescribed drugs, I suggest you to give after prescription from the doctor. You can ask one more follow up question. You can contact me directly on the following link: WWW.WWWW.WW Hope I have answered your query, if you have any clarification please let me know. Regards.
Above answer was peer-reviewed by
 
Follow-up: Should Zifi and Ondem be continued in child suffering from smelly motion? 23 minutes later
Thank u for ur reply i want to know why his back is itching i think he have worm problem also all the time he is itching n complaing about it i use antifungal absorbent powder its giveing him relife for some time but aftr 20minut again same complain i have ALBENT (ALBENDAZOL SUSPENSION) can i give him tht med if yes then when aftr when he overcome with his mostion prob ? N his weight is also very less he is just 12kg what to feed him to increase his resistent power n weight.thank u.
 
 
Answered by Dr. E Venkata Ramana 12 hours later
Brief Answer: Deworming after complete recovery from diarrhea. Detailed Answer: Hi XXXXX XXXXXXX Thank you for getting back. Itching in back (anal region) is usually due to worm infestation especially with pin worms. This worm infestation can be treated with oral syrup in prescribed dose. But as the child is having loose stools, I suggest you not to give Albendazole suspension at present. Once the child recovers from diarrhea completely, then you can give Albendazole with the advise of the pediatrician. Give him home made well balanced diet and his food should contain vegetables, leafy vegetables, fruits in addition to rice. Hope I have answered your query, if you have any clarification please let me know. Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor